Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

What is the treatment for yeast infection when suffering from fibromyalgia?

User rating for this question
Very Good
Answered by

Practicing since : 2010
Answered : 5788 Questions
hi, I have fibromyalgia, so any pain is multiplied, 70 x's worse. I haven't had an yeast infection in a long time many years. I'm 52, i'm incontinent for past 5 years or more. been wearing depends for several years. just recently used overnight menstral pads cause my Cymbalta cut the consent need to urinate. in fact its calmed down a lot. that irritated my bottom and gave me bad rashes....I recently started to use poise hurts to use the poise cause of the the complete tightness against the lips of bottom. the last 2-3 weeks its gotten worse.....I have white pimples around the cliterous area, so says my hubby......due to fibromyalgia my entire body hurts to bend and check this yeast infection, I tried cortisone, that burned, I tried this elderly cream for rashes in elderly using depends, and A&D ointment,,,,,what else can I try, XXXXXXX H
Posted Wed, 15 Jan 2014 in Skin Hair and Nails
Answered by Dr. Rahul Kumar 1 hour later
Brief Answer: Details below Detailed Answer: Hello Thanks for the query. Yes you are correct, it appears to be yeast infection. The area of groin around labia is very moist and is prone to develop these infections. Treatment can be with oral antifungals as well as with topical antifungals. Various antifungal powders like candid ( clotrimazole) are available. These can help reduce the moisture as well as control the infection. Please dont use any steroid, it can worsen your condition Let me know if you have any other doubts. Wishing you good health, Thank you
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor